Eigenvalues and eigenfunctions for general graetz problems

Jones A.S. (1988) Eigenvalues and eigenfunctions for general graetz problems. Applied Mathematics Letters, 1 3: 229-233. doi:10.1016/0893-9659(88)90082-1


Author Jones A.S.
Title Eigenvalues and eigenfunctions for general graetz problems
Journal name Applied Mathematics Letters   Check publisher's open access policy
ISSN 0893-9659
Publication date 1988
Sub-type Article (original research)
DOI 10.1016/0893-9659(88)90082-1
Volume 1
Issue 3
Start page 229
End page 233
Total pages 5
Subject 2206 Computational Mechanics
2207 Control and Systems Engineering
2604 Applied Mathematics
2612 Numerical Analysis
Abstract A method is derived for the determination of the eigenvalues and the corresponding eigenfunctions which arise in the problem of forced convection of heat through an infinite tube of arbitrary cross-section. The solution is obtained in terms of the eigenvalues and eigenfunctions of the related reduced wave equation, and involves the calculation of the eigenvalues of a suitable symmetric matrix.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 09 Aug 2016, 04:40:15 EST by System User